Previous Articles     Next Articles

Recurrences for Callan's Generalization of Narayana Polynomials

CHEN Xi1, YANG Arthur Li Bo2, ZHAO James Jing Yu3   

  1. 1. School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China;
    2. Center for Combinatorics, LPMC, Nankai University, Tianjin 300071, China;
    3. School of Mathematics, Tianjin University, Tianjin 300350, China
  • Received:2020-09-10 Revised:2020-12-04 Online:2022-08-25 Published:2022-08-02
  • Contact: ZHAO James Jing Yu,Email:jjyzhao@tju.edu.cn
  • Supported by:
    CHEN was supported by the National Natural Science Foundation of China under Grant No. 11601062. YANG was supported in part by the Fundamental Research Funds for the Central Universities and the National Natural Science Foundation of China under Grant Nos. 11522110 and 11971249, respectively. ZHAO was partially supported by the National Natural Science Foundation of China under Grant Nos. 11771330 and 11971203.

CHEN Xi, YANG Arthur Li Bo, ZHAO James Jing Yu. Recurrences for Callan's Generalization of Narayana Polynomials[J]. Journal of Systems Science and Complexity, 2022, 35(4): 1573-1585.

By using Chen, Hou and Mu's extended Zeilberger algorithm, the authors obtain two recurrence relations for Callan's generalization of Narayana polynomials. Based on these recurrence relations, the authors further prove the real-rootedness and asymptotic normality of Callan's Narayana polynomials.
[1] Sloane N J A, The on-line encyclopedia of integer sequences, 1964, https://oeis.org.
[2] Catalan E, Sur les Nombres de Segner, Rend. Circ. Mat. Palermo, 1887, 1: 190-201.
[3] Stanley R P, Enumerative Combinatorics, Vol. 1, 2nd Ed., Cambridge University Press, Cambridge, 2012.
[4] Bóna M and Sagan B E, On divisibility of Narayana numbers by primes, J. Integer Seq., 2005, 8: Article 05.2.4.
[5] MacMahon P A, Combinatorial Analysis, Vols. 1 and 2, Cambridge University Press, 1915, 1916; reprinted by Chelsea, 1960.
[6] Narayana T V, Sur les treillis formés par les partitions d'une unties et leurs applications à la théorie des probabilités, C. R. Acad. Sci. Paris, 1955, 240: 1188-1189.
[7] Armstrong D, Generalized noncrossing partitions and combinatorics of coxeter groups, Mem. Amer. Math. Soc., 2009, 202(949): x+159.
[8] Chen H Z Q, Yang A L B, and Zhang P B, Kirillov's unimodality conjecture for the rectangular Narayana polynomials, Electron. J. Combin., 2018, 25(1): P1.17.
[9] Chen H Z Q, Yang A L B, and Zhang P B, The real-rootedness of generalized Narayana polynomials related to the Boros-Moll polynomials, Rocky Mountain J. Math., 2018, 48(1): 107-119.
[10] Narayana T V, Lattice Path Combinatorics with Statistical Applications, Mathematical Expositions 23., University of Toronto Press, Toronto, 1979.
[11] Sulanke R A, The Narayana distribution, J. Statist. Plann. Inference, 2002, 101: 311-326.
[12] Sulanke R A, Generalizing Narayana and Schröder numbers to higher dimensions, Electron. J. Combin., 2004, 11: #R54.
[13] Callan D, Generalized Narayana numbers, preprint, https://www.oeis.org/A281260/a281260.pdf, 2017.
[14] Chen X, Liang H, and Wang Y, Total positivity of recursive matrices, Linear Algebra Appl., 2015, 471: 383-393.
[15] Wang Y and Yang A L B, Total positivity of Narayana matrices, Discrete Math., 2018, 341(5): 1264-1269.
[16] Liu L L and Wang Y, A unified approach to polynomoal sequences with only real zeros, Adv. Appl. Math., 2007, 38: 542-560.
[17] Chen X, Mao J, and Wang Y, Asymptotic normality in t-stack sortable permutations, Proc. Edinb. Math. Soc. (2), 2020, 63(4): 1062-1070.
[18] Chen W Y C, Hou Q H, and Mu Y P, The extended Zeilberger algorithm with parameters, J. Symbolic Comput., 2012, 47(6): 643-654.
[19] Bender E A, Central and local limit theorems applied to asymptotic enumeration, J. Combin. Theory Ser. A, 1973, 15: 91-111.
[20] Harper L H, Stirling behavior is asymptotically normal, Ann. Math. Statist., 1967, 38: 410-414.
[21] Shapiro L, Some open questions about random walks, involutions, limiting distributions, and generating functions, Adv. Appl. Math., 2001, 27: 585-596.
[22] Chen S and Kauers M, Some open problems related to creative telescoping, Journal of Systems Science and Complexity, 2017, 30(1): 154-172.
[23] Hou Q H, Maple package APCI, http://faculty.tju.edu.cn/HouQinghu/en/index.htm, 2012.
[24] Koutschan C, Advanced applications of the holonomic systems approach, Doctoral Thesis, Research Institute for Symbolic Computation (RISC), Johannes Kepler University, Linz, Austria, 2009.
[25] Koutschan C, The Mathematica package “HolonomicFunctions.m”, https://www3.risc.jku.at/research/combinat/software/ergosum/RISC/HolonomicFunctions.html, 2009.
[26] Sulanke R A, Three recurrences for parallelogram polyominoes, J. Diff. Equations Appl., 1999, 5: 155-176.
[27] Brändén P, The generating function of two-stack sortable permutations by descents is real-rooted, arXiv: math/0303149v2, 2003.
[28] Gasper G and Rahman M, Basic Hypergeometric Series, Second Edition, Cambridge University Press, Cambridge, 2004.
[29] Rainville E D, Special Functions, The Macmillan Company, New York, 1960.
[30] Canfield E R, Central and local limit theorems for the coefficients of polynomials of binomial type, J. Combin. Theory Ser. A, 1977, 23: 275-290.
[31] Gould H W, Some generalizations of Vandermonde's convolution, Amer. Math. Monthly, 1956, 63(2): 84-91.
[32] Graham R L, Knuth D E, and Patashnik O, Concrete Mathematics: A Foundation for Computer Science, 2nd Edition, Addison-Wesley Professional, New York, 1994.
[33] Spencer J and Florescu L, Asymptopia, Student mathematical library Vol. 71., American Mathematical Society, Providence, Rhode Island, 2014.
[1] LUO Jing, QIN Hong. Asymptotic in the Ordered Networks with a Noisy Degree Sequence [J]. Journal of Systems Science and Complexity, 2022, 35(3): 1137-1153.
[2] ZHAO Jiwei,SHAO Jun. Approximate Conditional Likelihood for Generalized Linear Models with General Missing Data Mechanism [J]. Journal of Systems Science and Complexity, 2017, 30(1): 139-153.
[3] YUAN Yuan , YOU Jinhong , ZHOU Yong. EFFICIENT ESTIMATION OF SEEMINGLY UNRELATED ADDITIVE NONPARAMETRIC REGRESSION MODELS [J]. Journal of Systems Science and Complexity, 2013, 26(4): 595-608.
[4] Sili NIU ,Yamei LIU. CLT OF WAVELET ESTIMATOR IN SEMIPARAMETRIC MODEL WITH CORRELATED ERRORS [J]. Journal of Systems Science and Complexity, 2012, 25(3): 567-581.
[5] Huixiu ZHAO, Jinguan LIN. THE LARGE SAMPLE PROPERTIES OF THE SOLUTIONS OF GENERAL ESTIMATING EQUATIONS [J]. Journal of Systems Science and Complexity, 2012, 25(2): 315-328.
[6] Hanying LIANG. ASYMPTOTIC NORMALITY OF WAVELET ESTIMATOR IN HETEROSCEDASTIC MODEL WITH $\alpha$-MIXING ERRORS [J]. Journal of Systems Science and Complexity, 2011, 24(4): 725-737.
[7] Xuemei HU;Feng LIU;Zhizhong WANG. TESTING SERIAL CORRELATION IN SEMIPARAMETRIC VARYING COEFFICIENT PARTIALLY LINEAR ERRORS-IN-VARIABLES MODEL [J]. Journal of Systems Science and Complexity, 2009, 22(3): 483-494.
[8] Qibing GAO;Yaohua WU;Chunhua ZHU;Zhanfeng WANG. ASYMPTOTIC NORMALITY OF MAXIMUM QUASI-LIKELIHOOD ESTIMATORS IN GENERALIZED LINEAR MODELS WITH FIXED DESIGN [J]. Journal of Systems Science and Complexity, 2008, 21(3): 463-473.
[9] Jinhong YOU;Shangyu XIE;Yong ZHOU. TWO-STAGE ESTIMATION FOR SEEMINGLY UNRELATED NONPARAMETRIC REGRESSION MODELS [J]. Journal of Systems Science and Complexity, 2007, 20(4): 509-520.
[10] Ting WANG;Yong LI;Hengjian CUI. ON WEIGHTED RANDOMLY TRIMMED MEANS [J]. Journal of Systems Science and Complexity, 2007, 20(1): 47-65.
[11] CUI Hengjian. ASYMPTOTICS OF MEAN TRANSFORMATION ESTIMATORS WITH ERRORS IN VARIABLES MODEL [J]. Journal of Systems Science and Complexity, 2005, 18(4): 446-455.
[12] Jin Hong YOU;Min CHEN;Gemai CHEN. ASYMPTOTIC NORMALITY OF SOME ESTIMATORS IN A FIXED-DESIGN SEMIPARAMETRIC REGRESSION MODEL WITH LINEAR TIME SERIES ERRORS [J]. Journal of Systems Science and Complexity, 2004, 14(4): 511-522.
[13] San Guo ZHANG;Xi Ru CHEN. ON ASYMPTOTIC NORMALITY OF PARAMETERS IN MULTIPLE LINEAR ERRORS-IN-VARIABLES MODEL [J]. Journal of Systems Science and Complexity, 2003, 16(4): 438-445.
[14] Ying YANG;Bing Zhang WANG. BAHADUR'S REPRESENTATION FOR NEAREST NEIGHBOR MEDIAN ESTIMATES: THE FIXED DESIGN CASE [J]. Journal of Systems Science and Complexity, 1999, 12(2): 133-144.
[15] CUI Hengjian. ASYMPTOTIC NORMALITY OF M-ESTIMATES IN THE EV MODEL [J]. Journal of Systems Science and Complexity, 1997, 10(3): 225-236.
Viewed
Full text


Abstract